# SDR DALA2023112709708

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0080246) WINDOWS / FLIGHT COMPARTMENT / RH NO. 1, NO. 2 AND NO. 3 WINDOW FRAME FWD UPPER CORNER HAS CORROSION. REPAIRED PER ERA 611542-14.
